# SDR COMA0110020

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 12048716001
- Condition: Cracked
- Location: Cargo Door
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT''S CARGO DOOR TRACK BRACKET IS CRACKED.  THE CARGO DOOR AFT TRACK BRACKET WAS REPLACED USING ALTERNATE RIVETS IN ACCORDANCE WITH AERODESING REPORT NR 1657-3.
